# SDR FDEA201005181576

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363730
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN BS. 620, RBL 24.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK AT RBL 24 BS 540+10" FROM BAC 1520-792-7178-T6511 IAW SRM 53-10-5 FIG 1 REV 102   INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
